# SDR 2010FA0000468

- Difficulty date: May 14, 2010
- Submitted: May 14, 2010
- Operation: General aviation
- Aircraft: PTFQ
- Make and model: Emb EMB-500
- Aircraft serial: 50000128
- Aircraft time: 90 hours, 95 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Transducer
- Part number: 90005036
- Part serial: OCT080131
- Condition: Intermittent
- Location: Wheel Speed
- Part time: 90 hours, 95 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI, ACFT PULLS TO THE LT DURING APPLICATION OF THE BRAKES. THE RT WHEEL SPEED TRANSDUCER WAS DISPLAYING 0 KTS INTERMITTENTLY WHILE ACFT WAS IN MOTION.
